Translator Disclaimer
2014 Isometric uniqueness of a complementably universal Banach space for Schauder decompositions
Joanna Garbulinska-Wegrzyn
Banach J. Math. Anal. 8(1): 211-220 (2014). DOI: 10.15352/bjma/1381782097

Abstract

We present an isometric version of the complementably universal Banach space $\mathbb{P}$ with a Schauder decomposition. The space $\mathbb{P}$ is isomorphic to Pelczynski's space with a universal basis as well as to Kadec' complementably universal space with the bounded approximation property.

Citation

Download Citation

Joanna Garbulinska-Wegrzyn. "Isometric uniqueness of a complementably universal Banach space for Schauder decompositions." Banach J. Math. Anal. 8 (1) 211 - 220, 2014. https://doi.org/10.15352/bjma/1381782097

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1286.46012
MathSciNet: MR3161692
Digital Object Identifier: 10.15352/bjma/1381782097

Subjects:
Primary: 46B04
Secondary: ‎46M15, 46M40, 46M40

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top